16 year old daughter diagnosed with Influenza, so her MD prescribed Tamiflu for her, 75mg. Capsules, twice daily for 5 days. He also prescribed my husband and myself Tamiflu, 75 mg. Capsules, once daily for 10 days. I am on numerous meds, but not my husband or daughter. My husband and I have experienced severe GI symptoms, insomnia, nightmares, and a strange feeling of "loopy"(per our daughter), "really different, so out of it" (per my husband), and I feel kind of out of it, but also noticed a big increase in my depression and anxiety and even something last night that I would describe as "brain spasms". Just wondering if anyone else has had any of these odd things with the use of Tamiflu?
yes this has just happened to my grandmother, she is in a personal care home and very alert, and coherent. the flu was going around so they gave all residents Tamiflu, by the afternoon, she did not know where she was or who she was, and could not drink fluids, they took her to the hospital and gave her test, ct scan, etc. and determined that her condition were the side effects from tamilfu. they should not have given it to her. this happened one week ago. she is still having effects such as terrible night mares, seeing butterflies, babies, not knowing who people are. these side effects come and go, but she is acting in a child like state and said the night mares are terrible. they pushed fluids through her on a iv the day it happened, I don't know if these side effects are reversible. after doing research they say it has not been proven to prevent or treat the flu. she never had it to begin with. have you stopped taking Tamiflu and do you still have the side effects? I would not give it to my children or anyone.
- Tamiflu Information for Consumers
- Tamiflu Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamiflu (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2009 • 1 answer
Posted 3 Nov 2009 • 1 answer
Posted 8 Dec 2014 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 10 Mar 2017 • 0 answers